Inventiones mathematicae

, Volume 124, Issue 1–3, pp 129–174

Kummer theory for abelian varieties over local fields

  • J. Coates
  • R. Greenberg

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1996

Authors and Affiliations

  • J. Coates
    • 1
  • R. Greenberg
    • 2
  1. 1.Department of Pure Mathematics and Mathematical Statistics, University of Cambridge, 16 Mill Lane, Cambridge CB2 1SB, UKGB
  2. 2.Department of Mathematics, University of Washington, Box 354350, Seattle, WA 98195, USAUS

Personalised recommendations